Digital Spy

Search Digital Spy
 

DS Forums

 
 

Stemetil (Prochlorperazine) for tinnitus


Reply
Thread Tools Search this Thread
Old 14-03-2008, 10:52
Biffo the Bear
Forum Member
 
Join Date: Jul 2005
Location: Existential hell
Posts: 23,889

My doctor prescribed this today. My tinnitus is normally ignorable but an ear infection has made it very loud indeed!

Anyone got any experience with said substance?
Biffo the Bear is offline   Reply With Quote
Please sign in or register to remove this advertisement.
Old 14-03-2008, 11:18
imogenkate
Forum Member
 
Join Date: Feb 2007
Posts: 2,022
My doctor prescribed this today. My tinnitus is normally ignorable but an ear infection has made it very loud indeed!

Anyone got any experience with said substance?
years ago i am sure my doctor prescibed me it for sickness that i got with migraines.
imogenkate is offline   Reply With Quote
Old 14-03-2008, 15:28
SnowDances
Forum Member
 
Join Date: Oct 2006
Location: Central England
Posts: 379
I suffer with Menieres. I was prescribed Stemetil a few years back, it made me feel like a zombie, so I stopped taking it after a few weeks. When I changed doctor's, the new one said they didn't like prescribing it as it can make you feel completely spaced out!

I just deal with the Menieres symptoms with diet now Hope that helps!
SnowDances is offline   Reply With Quote
Old 14-03-2008, 16:09
fat controller
Forum Member
 
Join Date: Oct 2005
Location: Slightly round the bend
Posts: 12,685
I always thought that was an anti-nausea treatment

Everyone reacts differently to different medicines Biffo, all you can do is try it and see how you get on.
fat controller is offline   Reply With Quote
Old 14-03-2008, 18:19
Biffo the Bear
Forum Member
 
Join Date: Jul 2005
Location: Existential hell
Posts: 23,889
Thanks for the replies! Because of the ear infection I have been having balance problems and waves of nausea, so I suspect he's probably got that in mind as well.

I've had two so far today and don't feel any more spaced out than I normally do.. to be honest it feels like taking Valerian except faster acting. Should've gone to Holland and Barrett and saved myself 2
Biffo the Bear is offline   Reply With Quote
Old 14-03-2008, 20:03
sootygirl
Guest
 
Join Date: Nov 2006
Posts: 2,239
Thanks for the replies! Because of the ear infection I have been having balance problems and waves of nausea, so I suspect he's probably got that in mind as well.

I've had two so far today and don't feel any more spaced out than I normally do.. to be honest it feels like taking Valerian except faster acting. Should've gone to Holland and Barrett and saved myself 2
Biffo, I was on that 2 weeks ago cause i had labyrinthitus. It was meant to stop my dizzyness but all it did was give me bad tummy ache!!
Guess all you can do is try and see if it works. Hope you feel better
sootygirl is offline   Reply With Quote
Old 14-03-2008, 21:05
Biffo the Bear
Forum Member
 
Join Date: Jul 2005
Location: Existential hell
Posts: 23,889
Thanks! I think I'll have to give it a few more days to see if it's effective; first day is never a boat of sunshine I must say that I'm feeling nice and tired... much better than taking a load of cuprofen plus to get to sleep
Biffo the Bear is offline   Reply With Quote
 
Reply



Thread Tools Search this Thread
Search this Thread:

Advanced Search

 
Forum Jump


All times are GMT. The time now is 04:26.